Is it normal that my cat started to vomit after being taken off medication and what are my next steps?
Original Question: My 8-year-old cat was prescribed Clavaseptin for two weeks and did not vomit once. Now two days after she has finished her meds she vomits after every meal. What can I do? Is this normal? - Lisa
It’s hard to say what might be the cause as vomiting as it is such a non-specific sign, but to answer one of your questions, this is not normal. Is she truly vomiting (digested food) or is it regurgitation (undigested food brought up right after eating)? It’s also challenging to know without knowing why she was on the antibiotics. I would get in touch with your veterinarian as the initial condition may not be resolved or could have manifested differently.
Best of luck.
Dr. Ryan Llera
Disclaimer: healthcareforpets.com and its team of veterinarians and clinicians do not endorse any products, services, or recommended advice. All advice presented by our veterinarians, clinicians, tools, resources, etc is not meant to replace a regular physical exam and consultation with your primary veterinarian or other clinicians. We always encourage you to seek medical advice from your regular veterinarian.